# SDR 2018FA0000481

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: General aviation
- Aircraft: N715DB
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE THE LANDING GEAR LEVER WAS MOVED TO THE UP POSITION AFTER T/O ALL RED AND GREEN LANDING GEAR INDICATOR LIGHTS WERE ILLUMINATED THE LEVER WAS MOVED TWO TIMES MORE DOWN AND UP AND THE LDG NOT RETRACT
(QRF  GRU / GRU. CORRECTIVE ACTION: WAS PERFORMED BITE TEST IN PSEU WITH CODE 29- 24001 / 29-24002 WITH FAULT LGTV IAW FIM 32-31-71-400-802 AND OPERATIONAL TEST AMM 32-31-71/409 TEST PASSED IN FLIGHT TEST EXTENSION AND RETRACTION NORMAL OPERATION
